Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 2 of 6 found articles
 
 
  ∑5-completeness of index sets arising from the lattice of recursively enumerable sets
 
 
Title: ∑5-completeness of index sets arising from the lattice of recursively enumerable sets
Author: Jahn, Michael A.
Appeared in: Annals of pure and applied logic
Paging: Volume 80 (1996) nr. 1 pages 13 p.
Year: 1996
Contents:
Publisher: Published by Elsevier B.V.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 2 of 6 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands